Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On omeprazole, ranitidine, pepto bismol. On dialysis. Lost kidney to cancer. Worry?

my stomach has been bothering me lately my primary DR. has me on omeprazole 20mg Iv I have been taking that for years. I seen Him yesterday And he Told me to take 300mgs. of Ranitidine at bed time and pepto bismol 15 mins. before meals.I am on dialysis 3 times a week And lost a kidney to cancer last year do i have anything to wory about with thenew meds.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
You are suffering from acid peptic disease. As your doctor has suggested you can take those medications. Since you are already on dialysis and your kidneys have been removed, these drugs will be removed from the body during dialysis. These medications are quite safe. Omeprazole, rantac, bismuth are all excreted principally by kidney s and now dialysis will do that job. They are not harmful to liver. However consult your nephrologist.
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor